Transfusion-Related Acute Lung Injury (TRALI) in Postoperative Anesthesia Care Unit (PACU) After One Unit of Platelets: A Case Report.
Аннотация
Transfusion-related acute lung injury (TRALI) following transfusion of all plasma-containing blood products is a rare but serious syndrome characterized by the acute onset of non-cardiogenic pulmonary edema with severe hypoxemia with or without symptoms of hypotension, pinkish frothy secretions, fever, and cyanosis. In this report, we present a case of a 66-year-old female with a medical history significant for hypertension, hyperlipidemia, hepatitis C, liver cirrhosis, tobacco use disorder, metastatic spindle cell carcinoma of the lung status post chemotherapy who developed TRALI after administration of one unit of platelets. Although a rare occurrence, there can be a considerable risk of TRALI following transfusion of all plasma-containing blood products and there is great importance in considering each patient's risk factors for TRALI development prior to blood product administration.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.